ive been taking 5mg lexapro(escitalipram) for almost 3weeks(and seroquel for sleep), i have anxiety and depression & panic disorder... the first 2 weeks were HELL as expected.. but the last 4days i have been feeling really good! only side effects now are im really tired, short temper, headaches & abit of anxiety at night(im guessing when the lex is wearing off??? ).. my doctor is on holidays atm so i cant speak with him & im wondering wether i even need to up my dose to 10mg or wether 5mg is working enough... is that even possible? ive read here that 10mg or more is best suited to most ppl??? am i just super lucky? i doubt it.
I would not up your dose until your doctor is back. It sounds like 5 mg is working for you, since you said that you are feeling really good the past 4 days. When I was taking Lex 5 mg worked for me, but I am med sensitive. All my side effects except the fatigue went away after 4 weeks. It should only get better from here for you. :)
Thank you everyone, I won't up my dose without docs consent. I do still get a it edgy sometimes on 5mg, so maybe 10mg will b better, I always seem to have shortness of breath which is annoying, I feel weak and tired a lot of the time, I'm usually like being very active so it's frustrating at times.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2015 • 7 answers
Updated 14 Feb 2017 • 5 answers
Updated 2 Jan 2016 • 4 answers
Updated 18 Dec 2017 • 6 answers
Updated 10 Apr 2017 • 1 answer